# SDR AALA20040690

- Difficulty date: July 1, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N1409B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11367
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHTS AT EXTERIOR RIGHT AND LEFT HAND OVERWING EXIT DOOR INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT EXTERIOR RIGHT AND LEFT HAND OVERWING EXIT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
